Infinitely near imposed singularities and singularities of polar curves.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 429-454
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex plane algebroid curve, singularities of polar curves, topological type, infinitely near imposed singularities
@article{MAN_1990__287_1_164696,
author = {E. Casas-Alvero},
title = {Infinitely near imposed singularities and singularities of polar curves.},
journal = {Mathematische Annalen},
pages = {429--454},
year = {1990},
volume = {287},
number = {1},
zbl = {0675.14009},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164696/}
}
E. Casas-Alvero. Infinitely near imposed singularities and singularities of polar curves.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 429-454. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164696/